# SDR QXEA200700031

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,057 hours, 13,089 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Unknown
- Location: Hyd System
- Part time: 1,178 hours, 1,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2385: UPON PUSHBACK, FLAP POWER CAUTION LIGHT ILLUMINATED.  FLAP HANDLE MOVED TO 15 DEG BUT NO FLAP MOVEMENT INDICATED ON FLAP GAUGE.  RAN CHECKLIST, CAUTION LIGHT EXTINGUISHED.  THEN RE-ILLUMINATED AGAIN AFTER SELECTING FLAP HANDLE. MAINTENANCE INTEROGATED CDS.  FOUND HYD PRESS LOSS FAULT.  REMOVED AND REPLACED FPU PRESSURE SWITCH IAW DH8-400 TASK 27-52-01-400-802.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
